Groups acting on trees : from local to global structure
Publications Mathématiques de l'IHÉS, Volume 92 (2000), p. 113-150
@article{PMIHES_2000__92__113_0,
     author = {Burger, Marc and Mozes, Shahar},
     title = {Groups acting on trees : from local to global structure},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {92},
     year = {2000},
     pages = {113-150},
     zbl = {01656530},
     mrnumber = {2002i:20041},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_2000__92__113_0}
}
Groups acting on trees : from local to global structure. Publications Mathématiques de l'IHÉS, Volume 92 (2000) pp. 113-150. http://www.numdam.org/item/PMIHES_2000__92__113_0/

[At] J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker, R. A. Wilson, Atlas of finite groups, Oxford, Clarendon Press, 1985. | MR 88g:20025 | Zbl 0568.20001

[Bo-Ti] A. Borel, J. Tits, Homomorphismes "abstraits" de groupes algébriques simples, Ann. of Math. 97 (1973), 499-571. | MR 47 #5134 | Zbl 0272.14013

[B-C-N] A. E. Brouwer, A. M. Cohen, A. Neumaier, Distance Regular Graphs, Ergebnisse, 3. Folge, Band 18, Springer 1989. | MR 90e:05001 | Zbl 0747.05073

[B-M]1 M. Burger, S. Mozes, Finitely presented simple groups and products of trees, C.R. Acad. Sci. Paris, t. 324, Serie I, 1997, p. 747-752. | MR 98g:20041 | Zbl 0966.20013

[B-M]2 M. Burger, S. Mozes, Lattices in products of trees, Publ. Math. IHES 92 (2001), 151-194. | Numdam | MR 2002i:20042 | Zbl 1007.22013

[B-M-Z] M. Burger, S. Mozes, R. Zimmer, Linear representations and arithmeticity for lattices in products of trees, in preparation.

[Ba-Lu] H. Bass, A. Lubotzky, Tree lattices, Progr. Math. 176 (2001), Birkhäuser. | MR 2001k:20056 | Zbl 1053.20026

[Ba-Ku] H. Bass, R. Kulkarni, Uniform tree lattices, J. Amer. Math. Soc. 3 (1990), 843-902. | MR 91k:20034 | Zbl 0734.05052

[Bal-G-S] W. Ballmann, M. Gromov, V. Schroeder, Manifolds of nonpositive curvature, Progr. Math. 61 (1985), Birkhäuser. | MR 87h:53050 | Zbl 0591.53001

[Ca] P. J. Cameron, Permutation groups in Handbook of Combinatorics, R. L. Graham, M. Grötschel, L. Lovász (eds), Elsevier, 1995, vol. I, 611-646. | MR 97e:20002 | Zbl 0845.20001

[Di-Mo] J. D. Dixon, B. Mortimer, Permutation Groups, Graduate Texts in Mathematics 163, Springer 1996. | MR 98m:20003 | Zbl 0951.20001

[F-Ne] A. Figa-Talamanga, C. Nebbia, Harmonic analysis and representation theory for groups acting on homogeneous trees. LMS Lecture Notes Series 162, Cambridge Univ. Press, 1991. | MR 93f:22004 | Zbl 1154.22301

[Go] D. Goldschmidt, Automorphisms of trivalent graphs, Ann. Math. 111 (1980), 377-406. | MR 82a:05052 | Zbl 0475.05043

[Lu] A. Lubotzky, Tree lattices and lattices in Lie groups, in Combinatorial and geometric group theory, Edinburgh 1993, LMS Lecture Notes Series 204 (1995), 217-232. | MR 1320284 | Zbl 0840.22019

[L-M-Z] A. Lubotzky, S. Mozes, R. J. Zimmer, Superrigidity of the commensurability group of tree lattices, Comment. Math. Helv. 69 (1994), 523-548. | MR 96a:20032 | Zbl 0839.22011

[Ne] C. Nebbia, Groups of isometries of a tree and the Kunze-Stein phenomenon, Pacific Journal of Mathematics, Vol. 133, No. 1, 1988. | MR 89h:43005 | Zbl 0646.43006

[Pr] Ch. E. Praeger, Finite quasiprimitive graphs in Surveys in Combinatorics, 1997, Proc. of the 16th British combinatorial conference, London UK, July 1997. London: Cambridge University Press, Lond. Math. Soc. LNS 241 (1997), 65-85. | Zbl 0881.05055

[Se] J. P. Serre, Trees, Springer 1980. | MR 82c:20083 | Zbl 0548.20018

[Th] J. G. Thompson, Bounds for orders of maximal subgroups, J. Algebra 14 (1970), 135-138. | MR 40 #5720 | Zbl 0221.20031

[Ti]1 J. Tits, Algebraic and abstract simple groups, Ann. of Math. 80 (1964), 313-329. | MR 29 #2259 | Zbl 0131.26501

[Ti]2 J. Tits, Sur le groupe des automorphismes d'un arbre in Essays on Topology and Related Topics: Mémoires dédiés à Georges de Rham, A. Haefliger, R. Narasimhan (eds), Berlin and New York, Springer-Verlag (1970), 188-211. | MR 45 #8582 | Zbl 0214.51301

[Tu] W. T. Tutte, A family of cubical graphs, Proc. Cambridge Phil. Soc. 43 (1947), 459-474. | MR 9,97g | Zbl 0029.42401

[We] R. Weiss, Generalized polygons and s-transitive graphs in Finite Geometries Buildings and Related Topics, W. M. Kantor, R. A. Liebler, S. E. Payne, E. E. Shult (eds) Oxford, Clarendon Press (1990), 95-103. | MR 91j:51011 | Zbl 0751.05051

[Wi] H. Wielandt, Subnormal Subgroups and Permutation Groups, Ohio State University Lecture Notes (1971), Columbus.

[Wil] J. S. Wilson, Profinite Groups, London Math. Soc. monographs 19 (1998), Oxford science publications. | MR 2000j:20048 | Zbl 0909.20001